Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 March 2010

Sequences of Closed Operators and Correctness

Sabra Ramadan & Abdulla Al-Hossain

American Journal of Applied Sciences, Volume 7, Issue 3, pp. 386–389 · doi.org/10.3844/ajassp.2010.386.389

7,296 accesses4,542 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In applications and in mathematical physics equations it is very important for mathematical models corresponding to the given problem to be correct given. In this research we will study the relationship between the sequence of closed operators An→A and the correctness of the equation Ax = y. Also we will introduce the criterion for correctness.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ramadan, S. & Al-Hossain, A. (2010). Sequences of Closed Operators and Correctness. American Journal of Applied Sciences, 7(3), 386–389. https://doi.org/10.3844/ajassp.2010.386.389

Licence
© Science Publications
Issue
Volume 7, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Sequences of Closed Operators and CorrectnessAmerican Journal of Applied Sciences · Volume 7, Issue 3 · pp. 386–389 · © Science PublicationsDownload